# SDR KNF2002F00000

- Difficulty date: March 27, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N3156X
- Make and model: Cessna T207A
- Aircraft serial: 20700376
- Engine: Cont TSIO520*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 800X6
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN TIRE BLEW OUT ON LANDING.  TIRE HAD SURFACE TREAD AND WAS NOT WORN.  A FLAT SPOT WAS NOTED WHERE THE BLOWOUT OCCURED.  BRAKES WERE APPLIED BEFORE AIRCRAFT TOUCHED DOWN.  PILOT NEEDS TO KEEP FEET OFF THE BRAKES UNTIL THE AIRCRAFT HAS LANDED.
